# SDR MASA00167

- Difficulty date: December 11, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279106
- Condition: Inoperative
- Location: Cabin
- Component: Light Assy, Bruce
- Component part number: 601R4616108
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS/RDU - FLT 5888 - DURING A POST-FLIGHT INSPECTION, THE CREW FOUND THE EMERGENCY EXIT SIGN INOPERATIVE.  MAINTENANCE PERFORMED AN OPS CHECK DURING OVERNIGHT MAINTENANCE.  THE SYSTEM OPERATED NORMALLY AND THE AIRCRAFT RETURNED TO SERVICE.   (X)
